Discussions By Condition: Medical Stories

Serious health issues

Posted In: Medical Stories 2 Replies
  • Posted By: stigma
  • May 5, 2013
  • 11:02 AM

Hello,


I write this post since im in desperate need of help and because i know there is a lot of very knowledgeable and intelligent people around here.


I've been expriencing severe health issues for the last 3 years and i really feel like i now have hit the wall and really don't know how to cope with it anymore.
Dont get me wrong, I love my life and there is nothing I want more than to live. I got a job, a girlfriend, family and friends that i all love so im not suicidal in any way, it's just that this condition is tearing my apart slowly.


For the last 3 years i've been living in a constant '****' with headaches that can last for weeks, chestpains, heavy nausea and dizziness. And the doctors really cant't figure out what is wrong with me.


First a little background info avout how this all started.
Four years ago i was a 22 year old totally healthy dude. I was lifting weights 4-5 times a week (which i had been doing since the age of 15) and i was doing quite some cardiovascular training in between. This was what i loved to do and i constantly kept pushing my self and my boundaries with great progression and results. At the time i was around weighting 211lbs (5 feet 10) with little body fat.


This all changed one day at the gym.
I was using some supplements to get the extra kick/energy to improve my physique and get in the perfect shape before the summer. This was a product called ripped caps which consisted of mainly synephrine (which is an ephedrine-like substance). Totally legal stuff that many people use.


In addition to this i was using a creatine supplement which also included relatively big amount of caffeine.


This absolutely had the desired effect on my energy levels and i could push me the little extra at the gym. But i also could feel my heart racing and that my BP went high. I sometimes felt like almost fainting. But stupid as i was i continued taking this stuff because i thought this was standard non-dangerous side effects.
God i wish i had known what i know now at that time.


After about a week using this stuff i was at the gym doing some heavy lifting when i suddenly started feeling weird. I felt like i couldn't breathe, my heart was racing and i started sweating and almost fainting. My friend drove me home where i tried to lay down and relax, but after it hadn't got better after 30 minutes we drove down to the E.R. They listened to my heart and took an ECG but couldn't find anything, so I went home and figured this was probably not anything dangerous afterall.


Since this episode i've never had one day feeling fine. Im experiencing all these symptoms i mentioned earlier in various degrees.
If i do some training like heavy weightlifting or running im getting REALLY sick and i can stay sick for many days afterwards.
Coffee / caffeine also worsens the condition alot.


I've been through quite some tests without any findings. The ones i can remember is ECG, CT angiography, MR of head, X-Ray of lungs and chest and blood tests.
It's so extremely frustrating that they don't find anything when im obviously not fine at all.


Life really has been and is a struggle to get through when you have to live with these stuff. I've also had to give up what i love to do which is weightlifting, this is now reduced to a minimal of lightweight training periodically. But have by no means let this break me. Im still working 100%, but i can really feel that it gets harder to get through each day and I really need to find out whats wrong with me so i can get better and hopefully back to normal.


By telling my story i hope that i can find someone who either have experienced similary symptoms or anyone who might have an idea of what this could be or could point me in any direction who could lead me to an answer.


Help, anyone please ?


Sorry for my (probably) bad english vocabulary, but english isn't my native language.


Best regards,
Fredrik

Reply Flag this Discussion

2 Replies:

  • Good Story, Fred!
    Anonymous 0 Replies Flag this Response
  • I have really no idea, but my first thought is that those supplements built up in your body and perhaps haven't left. I'm probably wrong but I'd try a detox kind of therapy that homeopaths use. Good luck.
    Anonymous 0 Replies
    • November 5, 2015
    • 04:28 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.